# SDR 95UAL900119

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: A Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A-SYSTEM HYDRAULIC QUANTITY LOW.  FOUND NR 1 ENGINE HYDRAULIC PUMP OUTLET FITTING LOOSE.  REPLACED O-RING ON FITTING AND TIGHTENED FITTING.  CHECKED AND REPLACED CASE DRAIN AND PRESSURE FILTERS.  RAN ENGINE NO LEAKS FOUND.
